Vol. 13, No. 2 (2002)

U. C. De, J. B. Jun and Absos Ali Shaikh: On conformally flat LP-Sasakian manifolds with a coefficient a 121 -

B Shi: Asymptotic behavior of solutions for a delay reaction-diffusion equation of neutral type 133

Takahiro Sudo: C*-algebras with Fredholm operators with index nonzero are not approximately subhomogeneous 145-

Yoshio Matsuyama: On totally real submanifolds of a complex projective space 153-

Saichi Izumino and Josip E. Pečarić: Some extensions of Grüss' inequality and its applications 159-

Takashi Yoshino: The conditions that the Toeplitz operator is normal or analytic 167-

Ilham Eli, Kayoko Gotoh and Niro Yanagihara: Growth of transcendental entire solution of some q-difference equation 179-

Fumihiko Kimura: Spectral mapping theorem for approximate spectra and its applications 183-

Koji Matsumoto and Ion Mihai: Ricci tensor of C-totally real submanifolds in Sasakian space forms 191-

Toshitaka Matsumoto and Koichi Shitaoka: Nonlinear perturbations of a class of integrated semigroups on non-convex domains 199-